# SDR DL72K960561

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1000677
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, R-1 DOOR EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK AND OPERATION NORMAL.
